Kansas, 2025High Wind in Kansas, March 4, 2025
March 4, 2025 · NWS DDC · 33 events in 24 counties and zones
A strengthening and deepening mid-latitude cyclone moved into and across the forecast area. Two distinct vorticity maximums were placed over the forecast area as strong cyclogenesis unfolded bringing very strong winds across the entire forecast area including multiple measurements of >70mph with the entire area in a high wind warning.
Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $507,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strengthening and deepening mid-latitude cyclone moved into and across the forecast area. Two distinct vorticity maximums were placed over the forecast area as strong cyclogenesis unfolded bringing very strong winds across the entire forecast area including multiple measurements of >70mph with the entire area in a high wind warning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Mar 3, 11:50 PM CST, 2 hours 5 minutes earlier. Its key messages:
- A line of t-storms will develop this evening across south central Kansas, with gusty winds as high as 60 mph and small hail.
- A high wind warning is in effect for central and southwest Kansas for Tuesday. Blowing dust may occur in the afternoon across west central Kansas.
- Precipitation amounts will be small and in the form or rain showers changing to light snow Tuesday afternoon and evening.
- The next upper level system will traverse the plains later Thursday and Friday. Significant precipitation is unlikely.
Area forecast discussion, Mar 3, 11:50 PM CST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1150 PM CST Mon Mar 3 2025
.KEY MESSAGES...
- A line of t-storms will develop this evening across south
central Kansas, with gusty winds as high as 60 mph and small
hail.
- A high wind warning is in effect for central and southwest
Kansas for Tuesday. Blowing dust may occur in the afternoon
across west central Kansas.
- Precipitation amounts will be small and in the form or rain
showers changing to light snow Tuesday afternoon and evening.
- The next upper level system will traverse the plains later
Thursday and Friday. Significant precipitation is unlikely.
&&
.DISCUSSION...
Issued at 322 PM CST Mon Mar 3 2025
Low level moisture was advecting northward into southern Kansas
this afternoon. A dry line marked the western edge of the
moisture. An upper level trough will approach the high plains
this evening, with mid level cooling overtaking the dryline by
03-04 UTC. Expect a line of t-storms to form from Stafford
county south into eastern Edwards and Comanche counties by 9-10
pm and rapidly sweep eastward. Hail to quarter size and wind
gusts to 60 mph are possible with these storms, with highest
chances in Pratt and Barber counties. The storms will be
elevated above a low level stable layer and so qlcs tornadoes
are not favored with any line that forms.
Very strong winds will develop by 15z in the wake of a cold
front as a deep surface cyclone moves eastward. The NBM
indicates 30-60% chances for 60+ mph wind gusts, especially
along and west of a line from Ashland to Dodge City to WaKeeney.
However, winds tend to stronger than expected here on the high
plains. The 90th percentile of the NBM indicates 70% chances of
60+ mph winds out west, and this seems more reasonable given the
synoptic situation and experience with wind on the high plains.
Slightly weaker winds are expected in central Kansas, but still
high enough for high wind warning conditions.
Southwest Kansas will be in the dry slot of the storm system,
but some light rain may form in the wraparound region on the
back side of the low, and change to light snow during the
evening before ending. No significant snow accumulations are
predicted. Areas of blowing dust are likely, especially across
west central Kansas, which could restrict visibilities at
times.
As far as temperatures go, this system will not tap arctic air,
but it will be much cooler in the wake of the front, especially
given the high winds. Temperatures will not drop very far
tonight ahead of the front, but won't rise very much Tuesday
behind the front. Temperatures well below freezing are expected
Tuesday night, along with continued gusty winds, resulting in
wind chills in the teens and single digits by 6 am Wednesday.
Temperatures will warm into the upper 40s and lower 50s by
Wednesday afternoon.
The next upper level system will traverse the plains by later
Thursday and Friday. However, the grand ensemble indicates 10%
or less chance of .1" or greater of precipitation in the form of
rain or melted snow. After this system passes a warming trend
can be expected by next Sunday, with highs in the 60s and 70s.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1145 PM CST Mon Mar 3 2025
High winds will develop Tuesday morning out west across far
western Kansas and overspread all of southwest Kansas by
midday/early afternoon. Widespread northwest wind gusts
exceeding 50 knots are likely. This will lead to areas of
blowing dust, but visibility prediction will be complicated by
scattered wetting rain/wet snow showers late in the afternoon.
Prevailing ceiling is expected to be in the 1000 to 2500 range
when the high winds move in.
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon Tuesday to midnight CST Tuesday
night for KSZ030-031-045-046-064>066-078>081-088>090.
High Wind Warning from 6 AM CST /5 AM MST/ Tuesday to midnight
CST /11 PM MST/ Tuesday night for KSZ043-044-061>063-074>077-
084>087.
&&
DISCUSSION...Finch
AVIATION...Umscheid
Hazardous weather outlook, Mar 3, 5:06 AM CST, 20 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
506 AM CST Mon Mar 3 2025
KSZ030-031-043>046-061>066-074>081-084>090-041115-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
506 AM CST Mon Mar 3 2025 /406 AM MST Mon Mar 3 2025/
This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.
.DAY ONE...Today and Tonight
A Red Flag Warning is in effect for critical fire weather
conditions forecast to develop across far southwest Kansas ahead
of a powerful early spring storm system. Please refer to the
latest Fire Weather Message for more detailed information.
A line of strong to severe thunderstorms is forecast to develop
across south central Kansas, including Barber County, late this
evening. The greatest risk will be damaging wind gusts and perhaps
an isolated tornado.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
A High Wind Watch remains in effect for all of southwest and west
central Kansas, as well as south central Kansas. Widespread wind
gusts of 60 mph or greater are forecast across the entire region
with sporadic 70 mph wind gusts possible between Highway 283 and
the Colorado line Tuesday afternoon.
.SPOTTER INFORMATION STATEMENT...
Storm spotters may be needed across south central Kansas,
particularly Barber County late this evening.
In the hours before
Local storm report, Mar 3, 8:29 PM CST, 5 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
829 PM CST Mon Mar 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Wildfire 8 N Deerfield 38.10N 101.13W
03/03/2025 Kearny KS Fire Dept/Rescue
Fire department called in with an active
wildfire ongoing 8 miles north of Deerfield.
&&
BennettSpecial weather statement, Mar 3, 9:51 PM CST, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
951 PM CST Mon Mar 3 2025
KSZ066-079>081-089-090-040430-
Pratt KS-Stafford KS-Barber KS-Kiowa KS-Edwards KS-Comanche KS-
951 PM CST Mon Mar 3 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN KIOWA...BARBER...EASTERN
COMANCHE...STAFFORD...SOUTHEASTERN EDWARDS AND PRATT COUNTIES THROUGH
1030 PM CST...
At 950 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Macksville to near Aetna. Movement was
northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Pratt, Sun City, St. John, Cullison, Coats, Lake City, Dillwyn,
and Byers around 955 PM CST.
Iuka around 1000 PM CST.
Sawyer and Hudson around 1005 PM CST.
Medicine Lodge and Stafford around 1010 PM CST.
Other locations in the path of these storms include Cairo, Isabel,
Neola, Preston and Zenith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CST for
south central Kansas.
&&
LAT...LON 3700 9912 3790 9911 3800 9898 3800 9891
3806 9891 3826 9865 3826 9847 3739 9846
3738 9835 3700 9835
TIME...MOT...LOC 0350Z 223DEG 57KT 3793 9893 3703 9894
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RUSSELLLocal storm report, Mar 3, 10:25 PM CST, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1025 PM CST Mon Mar 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Hail 1.5 NE Cairo 37.67N 98.54W
03/03/2025 E1.00 Inch Pratt KS Public
Public report on social media mentioning
nickel to quarter sized hail 1 1/2 miles
northeast of Cairo.
&&
BennettLocal storm report, Mar 3, 10:56 PM CST, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1056 PM CST Mon Mar 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Hail Medicine Lodge 37.29N 98.58W
03/03/2025 E0.25 Inch Barber KS Law Enforcement
Pea size hail was reported by law
enforcement.
&&
MRHigh Wind, Haskell
- When
- March 4, 1:55 AM CST
- Where
- Haskell forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $1,000
- Reported by
- AWOS
- Coordinates
- 37.562, -100.871 (the zone’s center; the record gives no point)
AWOS station K19S 1 NE Sublette. Recorded a wind gusts of 60 mph and a sustained wind speed was 45 mph. Around that time, a public photo of property damage to a nearby library.
High Wind, Grant
- When
- March 4, 8:35 AM CST
- Where
- Grant forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.562, -101.308 (the zone’s center; the record gives no point)
AWOS station KULS Ulysses measured a 63 mph wind gust.
High Wind, Stanton
- When
- March 4, 9:55 AM CST
- Where
- Stanton forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.563, -101.784 (the zone’s center; the record gives no point)
AWOS station KJHN Johnson City measured a wind gust of 68 mph.
High Wind, Finney
- When
- March 4, 11:35 AM CST
- Where
- Finney forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.044, -100.737 (the zone’s center; the record gives no point)
Mesonet station KS010 US-50 @ K-156 bridge Garden City recorded a wind gust of 65 mph.
High Wind, Hamilton
- When
- March 4, 11:35 AM CST
- Where
- Hamilton forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.999, -101.791 (the zone’s center; the record gives no point)
AWOS station K3K3 Syracuse measured a 69 mph wind gust. A mesonet station in Hamilton county also measured a 65 mph gust around the same time.
High Wind, Scott
- When
- March 4, 11:35 AM CST
- Where
- Scott forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.482, -100.907 (the zone’s center; the record gives no point)
Mesonet station K5SCT 1 ESE Scott State Lake recorded a wind gust of 64 mph.
High Wind, Edwards
- When
- March 4, 12:42 PM CST
- Where
- Edwards forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.888, -99.312 (the zone’s center; the record gives no point)
Mesonet measured a 67 mph wind gust.
High Wind, Kearny
- When
- March 4, 12:55 PM CST
- Where
- Kearny forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.000, -101.320 (the zone’s center; the record gives no point)
AWOS station K36K 2 N Lakin. A measured 77 mph gusts and sustained winds of 60 mph.
High Wind, Ness
- When
- March 4, 1:00 PM CST
- Where
- Ness forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.479, -99.916 (the zone’s center; the record gives no point)
A mesonet recorded a wind gust of 64 mph.
High Wind, Haskell
- When
- March 4, 1:14 PM CST
- Where
- Haskell forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.562, -100.871 (the zone’s center; the record gives no point)
A mesonet recorded a 78 mph wind gust.
High Wind, Morton
- When
- March 4, 1:23 PM CST
- Where
- Morton forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.191, -101.799 (the zone’s center; the record gives no point)
Mesonet station CGLK1 Cimarron. Recorded a wind gust of 66 mph and sustained speeds of 42 mph.
High Wind, Lane
- When
- March 4, 1:25 PM CST
- Where
- Lane forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.481, -100.466 (the zone’s center; the record gives no point)
An emergency manager reported large trees down and the post office roof was blown off. The public also posted pictures of the damage.
High Wind, Ellis
- When
- March 4, 1:26 PM CST
- Where
- Ellis forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.915, -99.317 (the zone’s center; the record gives no point)
Mesonet measured a 66 mph wind gust.
High Wind, Gray
- When
- March 4, 1:31 PM CST
- Where
- Gray forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.738, -100.438 (the zone’s center; the record gives no point)
Mesonet in Gray county measured a 63 mph wind gust.
High Wind, Stevens
- When
- March 4, 1:35 PM CST
- Where
- Stevens forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.192, -101.312 (the zone’s center; the record gives no point)
AWOS station KHQG Hugoton measured a wind gust of 59 mph.
High Wind, Morton
- When
- March 4, 1:55 PM CST
- Where
- Morton forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.191, -101.799 (the zone’s center; the record gives no point)
AWOS station KEHA Elkhart AWOS Site. Recorded a wind gust of 60 mph and sustained speeds of 51 mph.
High Wind, Ford
- When
- March 4, 2:45 PM CST
- Where
- Ford forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
Mesonet station DW9907 Bloom recorded a 64 mph wind gust.
High Wind, Finney
- When
- March 4, 3:00 PM CST
- Where
- Finney forecast zone
- Measured
- 73 kt (84 mph) measured gust
- Property damage
- $500,000
- Reported by
- ASOS
- Coordinates
- 38.044, -100.737 (the zone’s center; the record gives no point)
ASOS station KGCK Garden City. Measured gusts of 84 mph and sustained speeds of 54 mph. At around the same time, public reports of roofs damaged, a collapsed pergola, overturned semis. The emergency manager also reported downed trees and powerlines. Damage is a rough estimate based on some of the reported damage.
High Wind, Meade
- When
- March 4, 3:00 PM CST
- Where
- Meade forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 37.238, -100.366 (the zone’s center; the record gives no point)
The public reported a tree down and a damaged fence.
High Wind, Morton
- When
- March 4, 3:00 PM CST
- Where
- Morton forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.191, -101.799 (the zone’s center; the record gives no point)
An emergency manager reported a few street signs (railroad crossing and stop signs) down, as well as some tree branches due to the high winds.
High Wind, Seward
- When
- March 4, 3:10 PM CST
- Where
- Seward forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.193, -100.851 (the zone’s center; the record gives no point)
Mesonet station UR350 Kismws recorded a wind gust of 70 mph.
High Wind, Scott
- When
- March 4, 3:15 PM CST
- Where
- Scott forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.482, -100.907 (the zone’s center; the record gives no point)
AWOS station KTQK Scott City. Recorded wind speeds of 71 mph and sustained wind speeds was 54 mph.
High Wind, Kiowa
- When
- March 4, 3:29 PM CST
- Where
- Kiowa forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.558, -99.286 (the zone’s center; the record gives no point)
A mesonet measured a wind gust of 58 mph.
High Wind, Ford
- When
- March 4, 3:57 PM CST
- Where
- Ford forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.692, -99.888 (the zone’s center; the record gives no point)
A 70 mph wind gust recorded by the KDDC ASOS.
High Wind, Kearny
- When
- March 4, 4:43 PM CST
- Where
- Kearny forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.000, -101.320 (the zone’s center; the record gives no point)
An 80 mph wind gust recorded by a mesonet.
High Wind, Hodgeman
- When
- March 4, 4:54 PM CST
- Where
- Hodgeman forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.088, -99.898 (the zone’s center; the record gives no point)
A mesonet recorded a 63 mph wind gust.
High Wind, Pratt
- When
- March 4, 4:55 PM CST
- Where
- Pratt forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.648, -98.740 (the zone’s center; the record gives no point)
AWOS station KPTT recorded a wind gust of 58 mph.
High Wind, Seward
- When
- March 4, 4:56 PM CST
- Where
- Seward forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.193, -100.851 (the zone’s center; the record gives no point)
AWOS station KLBL Liberal measured a wind gust of 61 mph.
High Wind, Barber
- When
- March 4, 5:10 PM CST
- Where
- Barber forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.229, -98.685 (the zone’s center; the record gives no point)
ASOS station KP28 Medicine Lodge measured a 68 MPH wind gust.
High Wind, Meade
- When
- March 4, 5:15 PM CST
- Where
- Meade forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.238, -100.366 (the zone’s center; the record gives no point)
A mesonet recorded a wind gust of 68 mph.
High Wind, Clark
- When
- March 4, 5:30 PM CST
- Where
- Clark forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.236, -99.820 (the zone’s center; the record gives no point)
Mesonet measured a 60 mph wind gust.
High Wind, Pawnee
- When
- March 4, 7:34 PM CST
- Where
- Pawnee forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.181, -99.237 (the zone’s center; the record gives no point)
A mesonet recorded a wind gust of 64 mph.
High Wind, Rush
- When
- March 4, 11:26 PM CST
- Where
- Rush forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.523, -99.309 (the zone’s center; the record gives no point)
A mesonet recorded a wind gust of 66 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Mississippi, March 4, 20252 deaths · $309,000 · 78 kt wind · 42 events
- High Wind and Winter Weather in Nebraska, March 4 to 5, 20252 deaths · 61 kt wind · 33 events
- Tornadoes and Flood in Texas, March 4, 20254 injured · $15 million · EF1 · 126 events
- Tornadoes and Damaging Winds in Texas, March 4, 20253 injured · $1.1 million · EF1 · 28 events
- Tornadoes in Mississippi, March 4, 20254 injured · EF2 · 2 events
- Tornadoes and Flash Flooding in Louisiana, March 4, 2025$485,000 · EF1 · 25 events
- High Wind and Strong Wind in Tennessee, March 4 to 5, 2025$1.2 million · 57 kt wind · 23 events
- Damaging Winds in Georgia, March 4 to 5, 2025$98,000 · 59 kt wind · 71 events
- Tornadoes and Damaging Winds in Louisiana, March 4, 2025$464,000 · EF1 · 12 events
- Tornadoes and Damaging Winds in Oklahoma, March 4, 2025$329,000 · EF1 · 14 events
- Blizzard and High Wind in Iowa, March 4 to 5, 202555 kt wind · 94 events
- Tornadoes and Damaging Winds in Louisiana, March 4, 2025$45,000 · EF1 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1239326, 1239310, 1240537, 1239297, 1239316, 1239369, 1239276, 1239336, 1239365, 1239325, 1239352, 1239344, 1239277, 1239312, 1240541, 1239356, 1239305, 1239293, 1239347, 1239359, 1240533, 1239371, 1239339, 1239307, 1239335, 1239332, 1239367, 1240535, 1239271, 1239349, 1239273, 1239366, 1239368.